# SDR NSVA20120408512

- Difficulty date: April 8, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N194CJ
- Make and model: Saab 340B
- Aircraft serial: 340B194
- Aircraft time: 41,089 hours, 49,079 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL,  THE AIRCRAFT HAD A LAVATORY SMOKE LIGHT ILLUMINATE.  THE CREW ABORTED TAKEOFF AND RETURNED TO GATE.  LAVATORY SMOKE DETECT DEACTIVATED.  OPEN
